Oscillation results for second-order nonlinear neutral differential equations

被引:44
作者
Li, Tongxing [1 ]
Rogovchenko, Yuriy V. [2 ]
Zhang, Chenghui [1 ]
机构
[1] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China
[2] Univ Agder, Dept Math Sci, N-4604 Kristiansand, Norway
关键词
oscillation; second-order; neutral differential equation; integral averaging; CRITERIA; BEHAVIOR;
D O I
10.1186/1687-1847-2013-336
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We obtain several oscillation criteria for a class of second-order nonlinear neutral differential equations. New theorems extend a number of related results reported in the literature and can be used in cases where known theorems fail to apply. Two illustrative examples are provided.
引用
收藏
页数:13
相关论文
共 23 条
[1]  
Agarwal R., 2000, Oscillation theory for difference and functional differential equations, DOI [10.1007/978-94-015-9401-1, DOI 10.1007/978-94-015-9401-1, 10.1007/978- 94-015-9401-1]
[2]  
Agarwal R.P., 2004, Nonoscillation and oscillation: Theory for functional differential equations, Monographs and
[3]  
[Anonymous], 1985, RAD
[4]   Oscillation theorems for second order neutral differential equations [J].
Baculikova, B. ;
Dzurina, J. .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 61 (01) :94-99
[5]   Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments [J].
Dong, Jiu-Gang .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 59 (12) :3710-3717
[6]  
Hale J., 1977, Theory of Functional Differential Equa- tions, VSecond, DOI [10.1007/978-1-4612-9892-2, DOI 10.1007/978-1-4612-9892-2]
[7]   Remarks on the paper [Appl. Math. Comput. 207 (2009) 388-396] [J].
Han, Zhenlai ;
Li, Tongxing ;
Sun, Shurong ;
Sun, Yibing .
APPLIED MATHEMATICS AND COMPUTATION, 2010, 215 (11) :3998-4007
[8]  
Hardy G.H, 1988, Inequalities
[9]  
Hasanbulli M, 2007, MATH INEQUAL APPL, V10, P607
[10]   Oscillation criteria for second order nonlinear neutral differential equations [J].
Hasanbulli, Mustafa ;
Rogovchenko, Yuri V. .
APPLIED MATHEMATICS AND COMPUTATION, 2010, 215 (12) :4392-4399